2017
Том 69
№ 9

All Issues

Isomonodromic deformations and the differential Galois theory

Grigorenko N. V.

Full text (.pdf)


Abstract

We show how a solution of an inverse problem of the differential Galois theory can be used to construct isomonodromic deformations.

English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 8, pp 1131–1134.

Citation Example: Grigorenko N. V. Isomonodromic deformations and the differential Galois theory // Ukr. Mat. Zh. - 2007. - 59, № 8. - pp. 1131-1134.

Full text